Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 142, NWS Amarillo, TX

June 11, 2015Moore County, Potter County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 11, 2015, 10:50 PM CDT for Moore County, Potter County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 10:50 PM CDT (03:50 UTC)
Expired
Jun 11, 2015, 11:28 PM CDT
In force
38 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Moore County, TX, Potter County, TX

The radar

The Amarillo radar (KAMA), 55 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 10:58 PM CDTTSTM WND GST 588 Sse Masterson, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 5:03 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 751 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
751 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2579 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WUUS54 KAMA 120350
SVRAMA
TXC341-375-120445-
/O.NEW.KAMA.SV.W.0142.150612T0350Z-150612T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1050 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1145 PM CDT

* AT 1048 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MASTERSON...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT SOME TREE
           DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...ROOFS
           AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MASTERSON...          LAKE MEREDITH...      FOUR WAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3595 10162 3551 10163 3546 10206 3572 10209
TIME...MOT...LOC 0350Z 246DEG 34KT 3564 10193

HAIL...1.00IN
WIND...70MPH

$$

BRB
2 follow-up statements
850 
WWUS54 KAMA 120406
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT THU JUN 11 2015

TXC341-375-120445-
/O.CON.KAMA.SV.W.0142.000000T0000Z-150612T0445Z/
MOORE TX-POTTER TX-
1106 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POTTER AND SOUTHEASTERN MOORE COUNTIES UNTIL 1145 PM CDT...

AT 1103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF LAKE MEREDITH...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MEREDITH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3563 10192 3577 10199 3595 10162 3551 10163
      3548 10192
TIME...MOT...LOC 0406Z 241DEG 34KT 3572 10177

HAIL...1.00IN
WIND...60MPH

$$

BRB
464 
WWUS54 KAMA 120428
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT THU JUN 11 2015

TXC341-375-120436-
/O.CAN.KAMA.SV.W.0142.000000T0000Z-150612T0445Z/
MOORE TX-POTTER TX-
1128 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POTTER AND
SOUTHEASTERN MOORE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...ADDITIONAL STORMS CAPABLE OF HAIL UP TO 
NICKEL SIZE AND GUSTY WINDS ARE MOVING INTO THE AREA. HEAVY RAIN 
WILL ALSO OCCUR WITH THESE THUNDERSTORM AND MINOR FLOODING IS 
POSSIBLE.

LAT...LON 3563 10192 3577 10199 3595 10162 3551 10163
      3548 10192
TIME...MOT...LOC 0426Z 241DEG 34KT 3581 10157

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:48 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 11, 10:48 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1048 PM CDT THU JUN 11 2015

.AVIATION...
06Z TAF CYCLE
A FRONTAL BOUNDARY ACROSS THE PANHANDLES COMBINED WITH PLENTY OF LOW
LEVEL MOISTURE AND AN UPPER LOW APPROACHING FROM THE CENTRAL ROCKIES
WILL ALLOW FOR INCREASING CHANCES FOR CONVECTION AT ALL THREE TAF
SITES THROUGH THE TAF FORECAST PERIOD. VFR CONDITIONS WILL BECOME
MVFR TO POSSIBLY IFR BY 10Z TO 14Z FRIDAY. WINDS WILL BE MAINLY FROM
THE NORTHEAST TO SOUTHEAST 10 TO 20 KNOTS EXCEPT STRONGER AND ERRATIC
IN AND NEAR THUNDERSTORMS.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 642 PM CDT THU JUN 11 2015/

AVIATION...

SCATTERED TO NUMEROUS THUNDERSTORMS OVER NORTHERN PART OF FORECAST
AREA AT THIS TIME WILL THREATEN KGUY IMMEDIATELY.  COLD FRONT
EXPECTED TO BE DISPLACED SOUTHWARD BY CONVECTION THIS EVENING.
FRONTAL PASSAGE EXPECTED AT KDHT AROUND 03Z FRIDAY...AND AT KAMA
AROUND 06Z FRIDAY.  OVERNIGHT THUNDERSTORM DEVELOPMENT EXPECTED
BEHIND COLD FRONT...WITH MORE THUNDERSTORMS EXPECTED DURING THE DAY
ON FRIDAY.  HAVE CONTINUED FORECAST OF MVFR CEILINGS BEGINNING BEFORE
DAYBREAK AT NORTHERN TERMINALS...WITH SUCH CEILINGS PERSISTING ALL
DAY.  IFR CEILINGS LIKELY TO DEVELOP AT NORTHERN TERMINALS BUT WILL
NOT INCLUDE IN FORECAST AT THIS TIME...WAITING UNTIL BETTER
DETERMINATION OF TIMING CAN BE OBTAINED.  AT KAMA...CEILINGS EXPECTED
TO REMAIN IN VFR RANGE WITH OCCASIONAL MVFR CEILINGS IN THUNDERSTORMS
ON FRIDAY.

COCKRELL

PREV DISCUSSION... /ISSUED 409 PM CDT THU JUN 11 2015/

DISCUSSION...

LATEST SURFACE ANALYSIS HAS A WEAK COLD FRONT ORIENTED ROUGHLY EAST
TO WEST ACROSS THE NORTHERN PORTION OF THE AREA AND A SURFACE TROUGH
EXTENDING SOUTHWESTWARD ACROSS THE NORTHWEST TEXAS PANHANDLE.
SLIGHTLY DEEPER MIXING IS APPARENT WEST OF THE SURFACE TROUGH AS
EVIDENT BY VEERED SURFACE WINDS AND LOWER DEW POINTS. FURTHER EAST
ACROSS MUCH OF THE REGION MIXING HAS BEEN INEFFECTIVE AT
SIGNIFICANTLY LOWERING DEW POINTS WITH LOW TO MID 60S PREVALENT
GENERALLY EAST OF THE SURFACE TROUGH AXIS. THE MOST EXTENSIVE CU
DEVELOPMENT SO FAR HAS BEEN ACROSS THE NORTHWEST BEHIND THE COLD
FRONT WHERE LOW LEVEL MOIST NORTHEASTERLY FLOW IS PRESENT AND THIS
WILL PROBABLY BE THE AREA WHERE CONVECTION DEVELOPS FIRST. ANOTHER
AREA OF INTEREST IS FURTHER SOUTH JUST WEST OF AMARILLO WHERE
RADAR/SATELLITE TRENDS AND SURFACE OBS HINT AT A WEAK CYCLONIC
CIRCULATION AND ENHANCED CONVERGENCE. ANY DEVELOPMENT THROUGH EARLY
EVENING SOUTH OF THE COLD FRONT SHOULD BE ISOLATED. SURFACE HEATING
OF A RELATIVELY MOIST BOUNDARY LAYER HAS RESULTED IN MODERATE
INSTABILITY ACROSS THE ENTIRE AREA AND THIS SHOULD CONTRIBUTE TO
ROBUST UPDRAFTS AND POTENTIAL FOR AT LEAST BRIEF/MARGINAL SEVERE
HAIL/WIND EPISODES. THE BETTER CHANCE OF ORGANIZED UPDRAFTS WILL BE
FURTHER NORTH WHERE IMPINGING SPEED MAX HAS RESULTED IN 30-40 KNOTS
OF DEEP LAYER SHEAR BEGINNING TO OVERSPREAD THAT SECTION OF THE
FORECAST AREA.

MODELS ARE IN FAIR AGREEMENT ON THE SYNOPTIC SCALE AND SHOW LARGE
SCALE ASCENT INCREASING TONIGHT ACROSS THE AREA AS AN UPPER LEVEL
TROUGH APPROACHES FROM THE WEST. A PRECEDING WAVE MOVING FROM THE
CENTRAL PLAINS INTO THE MIDWEST HAS FORCED A COLD FRONT (MENTIONED
ABOVE) SOUTHWARD IN THE LEE OF THE ROCKIES INTO THE OKLAHOMA PANHANDLE
AS OF EARLY THIS AFTERNOON. POST FRONTAL AIR MASS IS SLIGHTLY COOLER
BUT JUST AS MOIST WITH DEW POINTS IN THE LOW TO MID 60S ACROSS WEST
KANSAS AND EVEN INTO NEBRASKA. WITH MOIST INCREASINGLY UPSLOPE
SURFACE FLOW POST FRONTAL...IN COMBINATION WITH COOLING ALOFT/ASCENT
IN AN AREA OF FAIRLY SIGNIFICANT UPPER LEVEL DIFLUENCE FROM
APPROACHING UPPER LEVEL TROUGH...CONVECTION MAY BECOME RATHER
WIDESPREAD ACROSS EASTERN COLORADO INTO SOUTHWEST KANSAS THIS
EVENING...AND EVENTUALLY INTO THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLE. MODELS MAY BE TOO SLOW WITH THE SOUTHWARD MOVEMENT OF THE
FRONT...PARTICULARLY IF WIDESPREAD CONVECTION AND COLD POOL
GENERATION AUGMENT THIS BOUNDARY THIS EVENING. IN SUCH A
CASE...COMPOSITE COLD FRONT/OUTFLOW MAY CLEAR MOST IF NOT ALL OF THE
AREA BY MORNING WHICH IS CONTRARY TO WHAT SOME GUIDANCE SUGGESTS.
THIS BRINGS A MYRIAD OF FORECAST CHALLENGES FROM POTENTIAL FOR SOME
POST FRONTAL LOW STRATUS TO THE DEGREE OF DESTABILIZATION THAT WILL
OCCUR TOMORROW AFTERNOON...AND TRYING TO TIME THE HIGHEST
PRECIPITATION PROBABILITIES. MODELS ARE IN GENERAL AGREEMENT IN LOW
LEVEL JET STRENGTHENING FRIDAY EVENING AND A DISTINCT LOW LEVEL
THETA-E RIDGE. MOISTURE BECOMES QUITE ANOMALOUS DURING THIS TIME AND
SO THERE IS SOME THREAT FOR LOCALIZED FLOODING FROM THE POTENTIAL
OF A BACK BUILDING MCS FRIDAY EVENING AND EARLY FRIDAY NIGHT.

WEAK NEGATIVE 500 MB HEIGHT ANOMALIES WILL LINGER THROUGH THE
WEEKEND AS BROAD WEAK TROUGHING PERSISTS PER MEAN ENSEMBLE GUIDANCE.
THIS ALONG WITH CONTINUED ANOMALOUS MOISTURE (PWAT VALUES FROM
1.00-1.50 IN THE WESTERN HALF AND OVER 1.50 IN THE EAST) WILL
NECESSITATE RELATIVELY HIGH PRECIPITATION PROBABILITIES THROUGH AT
LEAST MONDAY. TIMING OF INDIVIDUAL WAVES AND PERIODS OF GREATEST
PROBABILITIES IS DIFFICULT TO RESOLVE AT THIS TIME RANGE AS IT WILL
BE DEPENDENT ON SMALL SCALE EMBEDDED MID-UPPER WAVES AND MESOSCALE
SURFACE BOUNDARIES. LATER FORECASTS WILL BE ABLE TO BETTER DELINEATE
THIS BETTER. AS PREVIOUS DISCUSSION MENTIONS...FLOODING IS
INCREASINGLY BECOMING A CONCERN BUT THE ABOVE MENTIONED SMALLER SCALE
AND TEMPORAL DETAILS MAKE HIGHLIGHTING A SPECIFIC AREA AND SEGMENTING
A SPECIFIC TIME FOR A FLASH FLOOD WATCH DIFFICULT AT THIS POINT AND
WILL DEFER POSSIBLE ISSUANCE TO LATER SHIFTS.

DRIER WEATHER SHOULD OCCUR BY MID WEEK AS A MORE ZONAL AND LESS
PERTURBED FLOW PATTERN DEVELOPS. EVEN WITH THESE CHANGES ON THE
LARGE SCALE MEDIUM RANGE GUIDANCE STILL HAS A PERIODIC QPF SIGNAL
ESPECIALLY WEDNESDAY AND THURSDAY. MOUNTAIN CONVECTION PROPAGATING
EASTWARD IN MEAN WESTERLY FLOW ENHANCED BY DIFFICULT TO TIME/RESOLVE
SHORTWAVES MAY IMPACT AT LEAST WESTERN PORTION OF THE AREA BY THEN.
LATER FORECASTS WILL BETTER REFINE THIS POTENTIAL.

BRB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11
Hazardous weather outlook, Jun 11, 4:22 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
422 PM CDT THU JUN 11 2015

OKZ001>003-TXZ001>020-120930-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
422 PM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THIS EVENING AND TONIGHT. A FEW STORMS THAT FORM MAY
BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY ACCOMPANY THE
THUNDERSTORMS...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES
FRIDAY THROUGH TUESDAY. SOME STORMS THAT DEVELOP ON FRIDAY AFTERNOON
AND EVENING MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY
ACCOMPANY THE THUNDERSTORMS...WHICH MAY LEAD TO FLOODING OR FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BECOME NECESSARY TONIGHT...AND THEN
AGAIN FRIDAY AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 11, 9:28 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
928 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             GRUVER                  36.26N 101.41W
06/11/2015  E2.75 INCH       HANSFORD           TX   PUBLIC

            DISC SHAPED HAIL UP TO THE SIZE OF BASEBALLS WAS
            REPORTED IN GRUVER.

&&

EVENT NUMBER AMA1500552

FENNER
Local storm report, Jun 11, 9:41 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             2 E GRUVER              36.26N 101.38W
06/11/2015  M2.75 INCH       HANSFORD           TX   BROADCAST MEDIA

            VIEWER REPORT OF DISC SHAPED HAIL TO THE SIZE OF
            BASEBALLS.

&&

EVENT NUMBER AMA1500553

FENNER
Special weather statement, Jun 11, 10:24 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT THU JUN 11 2015

OKZ002-003-TXZ004-120400-
BEAVER OK-OCHILTREE TX-TEXAS OK-
1024 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE...WESTERN
BEAVER AND EASTERN TEXAS COUNTIES UNTIL 1100 PM CDT...

AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ADAMS...OR 22 MILES SOUTHWEST OF
LIBERAL...MOVING NORTHEAST AT 25 MPH. ADDITIONAL STORMS ARE
DEVELOPING WEST OF TYRONE.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TURPIN...             GRAY...               BRYANS CORNER...
  BOYD...               TYRONE...             HOOKER...
  BAKER...              ADAMS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3642 10063 3642 10107 3650 10108 3671 10118
      3685 10138 3700 10146 3700 10093
TIME...MOT...LOC 0323Z 237DEG 20KT 3677 10110

BRB
Special weather statement, Jun 11, 10:29 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1029 PM CDT THU JUN 11 2015

TXZ007-011-012-120400-
MOORE TX-OLDHAM TX-POTTER TX-
1029 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTER...
NORTHEASTERN OLDHAM AND SOUTHWESTERN MOORE COUNTIES UNTIL 1100 PM
CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOYS RANCH...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY DE ORO...      MASTERSON...          FOUR WAY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3559 10226 3563 10218 3563 10217 3564 10216
      3574 10198 3552 10185 3540 10227
TIME...MOT...LOC 0328Z 246DEG 25KT 3552 10220

BRB
Local storm report, Jun 11, 10:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1036 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             4 E DALHART             36.06N 102.44W
06/11/2015  E0.75 INCH       DALLAM             TX   TRAINED SPOTTER

            HAIL BETWEEN ONE HALF INCH TO THREE QUARTERS OF AN INCH
            IN DIAMETER.

&&

EVENT NUMBER AMA1500554

KJS
Special weather statement, Jun 11, 10:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1038 PM CDT THU JUN 11 2015

TXZ001-120400-
DALLAM TX-
1038 PM CDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAM COUNTY UNTIL
1100 PM CDT...

AT 1035 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 4
MILES EAST OF DALHART...MOVING NORTHEAST AT 30 MPH.

HALF INCH TO THREE QUARTER INCH HAIL WAS REPORTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CONLEN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3640 10217 3606 10216 3606 10248 3622 10255
TIME...MOT...LOC 0338Z 240DEG 27KT 3614 10235

BRB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:46 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree74 min
Jun 11, 8:42 PM CDTSpecial Weather StatementAMAOldham18 min
Jun 11, 8:52 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree53 min
Jun 11, 9:10 PM CDTAreal Flood AdvisoryAMAOchiltree3 hr
Jun 11, 9:44 PM CDTAreal Flood AdvisoryAMALipscomb6 hr
Jun 11, 9:44 PM CDTSevere Thunderstorm WarningAMALipscomb76 min
Jun 11, 10:29 PM CDTSpecial Weather StatementAMAPotter31 min
Jun 11, 10:38 PM CDTSpecial Weather StatementAMADallam22 min
Jun 11, 11:36 PM CDTSpecial Weather StatementAMAHansford, Hutchinson39 min
Jun 12, 12:29 AM CDTSpecial Weather StatementAMAHutchinson, Roberts46 min
Jun 12, 12:38 AM CDTSpecial Weather StatementAMAMoore37 min
Jun 12, 12:55 AM CDTSpecial Weather StatementAMAOldham35 min
Jun 12, 1:03 AM CDTSpecial Weather StatementAMALipscomb42 min
Jun 12, 1:10 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Roberts39 min
Jun 12, 1:30 AM CDTAreal Flood AdvisoryAMACarson, Hartley, Hutchinson, Moore, Oldham, Potter5 hr
Jun 12, 1:54 AM CDTSpecial Weather StatementAMAOldham36 min
Jun 12, 2:20 AM CDTSpecial Weather StatementAMAPotter25 min
Jun 12, 2:46 AM CDTSpecial Weather StatementAMAPotter44 min
Jun 12, 2:57 AM CDTAreal Flood AdvisoryAMAPotter, Randall4 hr
Jun 12, 3:43 AM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 4 more24 hr
Jun 12, 9:16 AM CDTSpecial Weather StatementAMAWheeler59 min
Jun 12, 3:13 PM CDTSpecial Weather StatementAMADeaf Smith32 min
Jun 12, 3:21 PM CDTSevere Thunderstorm WarningAMADeaf Smith54 min
Jun 12, 3:23 PM CDTTornado Warning Tornado observedAMADeaf Smith17 min
Jun 12, 3:56 PM CDTSpecial Weather StatementAMACollingsworth34 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningAMACollingsworth28 min
Jun 12, 5:19 PM CDTSpecial Weather StatementAMACollingsworth41 min
Jun 12, 5:32 PM CDTAreal Flood AdvisoryAMACollingsworth6 hr
Jun 12, 5:39 PM CDTSpecial Weather StatementAMAWheeler36 min
Jun 12, 5:41 PM CDTSpecial Weather StatementAMAArmstrong34 min
Jun 12, 5:50 PM CDTSevere Thunderstorm WarningAMAArmstrong38 min
Jun 12, 6:47 PM CDTSpecial Weather StatementAMACollingsworth, Donley58 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.